Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Koh99]  A note on Goodman's theorem

Koh:99b (Article)
Author(s)Kohlenbach, Ulrich
Title« A note on Goodman's theorem »
JournalStudia Logica
Volume63
Page(s)1--5
Year1999

BibTeX code
@article{Koh:99b,
  author = {Kohlenbach, Ulrich},
  volume = 63,
  pages = {1--5},
  year = 1999,
  journal = {Studia Logica},
  title = {{A} note on {G}oodman's theorem},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!